MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E161
Medical Device Problem Codes Premature Discharge of Battery (1057); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis low voltage fault and that this device power consumption was increasing in a gradual fashion.Additionally, this device exhibited beeping tones.Boston scientific technical services (ts) discussed about beeper.Ts recommended replacement.This icd remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis low voltage fault and that this device power consumption was increasing in a gradual fashion.Additionally, this device exhibited beeping tones.Boston scientific technical services (ts) discussed about beeper.Ts recommended replacement.This icd remains in service.No adverse patient effects were reported.Additional information received which indicated that this device was explanted.A new device was then implanted.No additional adverse patient effects were reported.

Brand Name
INCEPTA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21968287
Report Number2124215-2025-28931
Device Sequence Number15557213
Product Code LWP
UDI-Device Identifier00802526480768
UDI-Public(01)00802526480768(17)150606
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2015
Device Model NumberE161
Device Catalogue NumberE161
Device Lot Number104227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/03/2025
Date Device Manufactured06/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale